# SDR USAASB97304

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulbs
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: L, A

## Discrepancy

BWI - FL1721 - ON DESCENT INTO DCA, CAPT DID NOT RECEIVE THREE GREEN LIGHTS WHEN THE GEAR WAS EXTENDED.  LIGHTS TESTED GOOD.  CAPT DID A FLYBY AND THE TOWER CONFIRMED GEAR WAS DOWN.  FIRST OFFICER WENT TO THE CABIN AND CONFIRMED THAT THE MAIN GEAR WAS DOWN.  CAPTAIN ELECTED TO DIVERT TO BWI DUE TO RUNWAY LENGTH AT DCA.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER RELAMPING LIGHTS, MAINTENANCE FOUND THE LANDING GEAR LIGHTS CIRCUIT BREAKER HAD POPPED.  RESET CIRCUIT BREAKER AND OPERATIONALLY CHECKED THE LANDING GEAR ACCESSORY UNIT.  OPERATIONAL CHECK GOOD.  (M)
